English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Generalized Tangential Interpolation for Model Reduction of Discrete-Time MIMO Bilinear Systems

Benner, P., Breiten, T., & Damm, T. (2011). Generalized Tangential Interpolation for Model Reduction of Discrete-Time MIMO Bilinear Systems. International Journal of Control, 84(8), 1398-1407. doi:10.1080/00207179.2011.601761.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-8DB9-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-A69A-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Breiten, Tobias1, 2, Author              
Damm, Tobias3, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              
3Technomathematics Groups , TU Kaiserslautern , Kaiserslautern, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Control
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : Taylor and Francis
Pages: - Volume / Issue: 84 (8) Sequence Number: - Start / End Page: 1398 - 1407 Identifier: ISSN: 0020-7179